Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

BP goes up when stomach is bloated. No relief with medications. Can I take pre biotics ?

may i take pre biotics for gastrointestinal problems my bp goes up whenever my stomach gets bloated.the reading is 180/120.i have tried all sorts of bp medications .doctors don t take into account the connection between my gut and cardiac problems.they categorically reject that my high bp is due to gastrointestinal problems.medicines taken for gastric problems have not resolved the gas and distension i experience in the stomach.all recommended tests including mri,sonogram have been liver is is nafl and nothing to worry,they say. please suggest some solution.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi. no probiotics don't relief dyspepsia very efficiently
plz take PPI, prokinetics, Antacids, sucralfate therapy 4 atleast 2 weeks in consult with ur doc
such a spike in bp is surely not just due to bloating.
for b.p meds to work, give atleast 4 weeks. consult ur doc to change ur meds.

Answered: Tue, 29 Jul 2014
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor